Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 27, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 15, 2019, 12:41 AM EDT for 4 counties in Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2019, 12:41 AM EDT (04:41 UTC)
- Expired
- Mar 15, 2019, 1:15 AM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Coweta County, GA, Heard County, GA, Meriwether County, GA, Troup County, GA
The radar
The Atlanta radar (KFFC), 37 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 7:41 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 367 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted.
016
WUUS52 KFFC 150441
SVRFFC
GAC077-149-199-285-150515-
/O.NEW.KFFC.SV.W.0027.190315T0441Z-190315T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1241 AM EDT FRI MAR 15 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Meriwether County in west central Georgia...
Southern Heard County in west central Georgia...
Northern Troup County in west central Georgia...
Southwestern Coweta County in west central Georgia...
* Until 115 AM EDT.
* At 1241 AM EDT, a severe thunderstorm was located over Glenn, or 10
miles northwest of LaGrange, moving northeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Newnan, LaGrange, Franklin, Hogansville, Grantville, Luthersville,
Moreland, Lone Oak, East Newnan, Corinth, Rocky Mount, Saint Marks,
State Line Park, Powers Crossroads, Abbottsford, Waresville, Texas,
Harrisonville, Hillcrest and Wares Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A Tornado Watch remains in effect until 100 AM EDT for west central
Georgia.
LAT...LON 3342 8479 3316 8464 3301 8521 3323 8526
TIME...MOT...LOC 0441Z 245DEG 37KT 3314 8516
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$1 follow-up statement
577
WWUS52 KFFC 150508
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
108 AM EDT FRI MAR 15 2019
GAC077-149-199-285-150515-
/O.CON.KFFC.SV.W.0027.000000T0000Z-190315T0515Z/
Meriwether GA-Heard GA-Troup GA-Coweta GA-
108 AM EDT FRI MAR 15 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR NORTHWESTERN MERIWETHER...SOUTHEASTERN HEARD...NORTHEASTERN TROUP
AND SOUTHWESTERN COWETA COUNTIES...
At 107 AM EDT, a severe thunderstorm was located over Grantville, or
8 miles southwest of Newnan, moving northeast at 45 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Newnan, LaGrange, Hogansville, Grantville, Luthersville, Moreland,
Lone Oak, East Newnan, Corinth, Rocky Mount, Saint Marks, Powers
Crossroads, Harrisonville, Hillcrest and Wares Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3342 8479 3316 8464 3304 8510 3312 8515
3334 8499
TIME...MOT...LOC 0507Z 245DEG 37KT 3326 8486
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 8:43 PM EDT, 3 hours 58 minutes earlier.
Area forecast discussion, Mar 14, 8:43 PM EDT, 3 hours 58 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 843 PM EDT Thu Mar 14 2019 .UPDATE... Stronger cluster of convection and some current SVR warnings making its way across portions of western north GA here at the time of the update and coordinated to have Tornado Watch in effect through 1 AM for zone mainly north and west Atlanta to Rome and the AL border. This could be expanded farther east if the environment continues to look favorable. Previous discussion follows. 00z Aviation discussion below. Baker && .PREV DISCUSSION... /Issued 351 PM EDT Thu Mar 14 2019/ SHORT TERM /Tonight through Friday Night/... To begin the short term period, a strong upper-level cutoff low is moving northeastward across the Northern Plains and into the Great Lakes region. The associated surface low has deepened significantly and is well-occluded. A cold front is splitting off from the occluded front in Indiana and dropping N-S into the southeastern CONUS. With the moisture return to our area from continued southeasterly flow, along with our area being positioned in the warm sector of this system ahead of the approaching cold front, dewpoints have increased into the upper 50s to low 60s throughout the region and temperatures have reached into the upper 60s and low 70s. Moreover, a tightening of the pressure gradient has allowed for an increase in wind speeds across the forecast area, with wind gusts of 20-25 kts still ongoing this afternoon. The main line of showers and thunderstorms associated with the cold front is currently moving eastward into Alabama. Some isolated showers and thunderstorms will be possible ahead of the main line by late this afternoon, with the line itself entering northwest Georgia tonight. Increased dewpoints are indicative of some destabilization of the atmosphere ahead of the front. With SBCAPE values of 500-1000 J/kg co-located with some impressive deep layer shear and 1 km helicity values over 200 m^2/s^2, there is a chance for some thunderstorms rotating thunderstorms as the line enters our forecast area. Some of these storms could be strong to severe, with strong wind gusts and a possible brief tornado possible with severe storms that occur. The highest risk for strong to severe thunderstorms will be positioned across far northwest Georgia during the overnight hours. The intensity and organization of the storms will then begin to decrease as the front pushes southeastward towards the metro area. While brief periods of heavy rainfall are possible with stronger storms embedded within the line, rainfall totals are generally expected to be between 0.5 and 1 inch along and north of the I-85 corridor. The only exception is the far northeast in the higher elevations, where orographic lift could enhance rainfall totals to as high as 2 inches. The main axis of showers and thunderstorms will push southeastward away from the metro area by Friday afternoon and clear the forecast area by Friday night. As the cold front clears the area, low temperatures overnight will return to near climatological normals, mainly in the mid to upper 30s in north Georgia and low to mid 40s in central Georgia. King && .LONG TERM /Saturday through Thursday/... Short-term front expected to be south of the CWA by Saturday, with cool, dry high pressure building in behind it. Extended models are showing the old frontal boundary and tropical moisture south of the forecast area could creep northward into central Georgia Sunday as a few weak waves move through the area. For now, though, forecast kept dry through early week. Extended models diverge in solution beginning midweek, particularly in the timing of the next system. For now, have opted with the drier GFS, keeping things dry through Wednesday, then pulling a weakening cold front through the state Wednesday night into Thursday. Even still, pops are low, and have only included slight chance at this time. Should the ECMWF pan out, rain chances would start a little earlier (Tuesday night) and coverage be a little better. Temperatures through the extended are generally below average. We will see overnight lows approaching freezing a few nights, and a Frost/Freeze product (Advisory/Warning) may be necessary through the weekend. 31 && .AVIATION... 00Z Update... Some strong to severe storms could clip the TAF sites near KATL in the next few hours (RYY has greatest chance). Cannot rule out tornado potential as well with a watch out just west of KATL. Otherwise SHRA and isolated TS could continue overnight along with cigs lowering MVFR to possible IFR later. Front and shower chances pass from the north to south Friday so have gradual scattering/lifting after 18z for sites near KATL first and increased west/NW winds with some gusts 16-18 kts. //ATL Confidence...00Z Update... Medium on all elements. Baker && .PRELIMINARY POINT TEMPS/POPS... Athens 61 66 42 62 / 50 60 20 0 Atlanta 58 63 41 57 / 70 70 20 0 Blairsville 54 61 34 54 / 90 80 10 0 Cartersville 54 60 38 56 / 90 70 10 0 Columbus 63 68 46 62 / 50 60 20 5 Gainesville 57 62 39 59 / 70 70 10 0 Macon 63 71 46 63 / 30 60 30 0 Rome 55 61 38 57 / 80 60 10 0 Peachtree City 59 65 41 60 / 70 70 20 0 Vidalia 62 80 52 65 / 10 60 50 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 1 AM EDT Friday for the following zones: Bartow...Carroll...Douglas...Floyd...Haralson...Heard... Paulding...Polk. && SHORT TERM...King/Baker LONG TERM....31 AVIATION...Baker
Hazardous weather outlook, Mar 14, 4:51 PM EDT, 7 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 451 PM EDT Thu Mar 14 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-152100- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 451 PM EDT Thu Mar 14 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... There is a Slight Risk for severe storms across northwest Georgia out ahead and along a front pushing into the area late tonight. The highest threat for severe weather will exist across northwest Georgia from about 8 PM until 2 AM. The primary threats will be damaging wind gusts, hail, and tornadoes can't be ruled out. In addition, a strong storm could develop at any location across north and central Georgia. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Showers and a few thunderstorms will linger across north and central Georgia on Friday. Thunderstorms should remain below severe limits. Otherwise expect dry weather through the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Mar 14, 10:37 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1037 PM EDT THU MAR 14 2019
GAZ001>003-150300-
Catoosa GA-Walker GA-Dade GA-
1037 PM EDT THU MAR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CATOOSA...
NORTHWESTERN WALKER AND DADE COUNTIES UNTIL 1100 PM EDT...
At 1037 PM EDT...a strong thunderstorm was over Flat Rock, or 12
miles south of Bridgeport...moving northeast at 60 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Ringgold, Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout
Mountain, Rising Fawn, Lakeview, Indian Springs, Graysville, Cole
City, Wildwood, Fairview, Stephensville, Boynton, Chattanooga
Valley, New England, Morganville, Cloudland Canyon State Park and
Hooker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8508 3498 8501 3473 8556 3498 8560
TIME...MOT...LOC 0237Z 232DEG 53KT 3476 8574
WIND...40MPHSpecial weather statement, Mar 14, 11:03 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1103 PM EDT THU MAR 14 2019
GAZ001>004-150345-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
1103 PM EDT THU MAR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WHITFIELD...CATOOSA...
NORTHWESTERN WALKER AND DADE COUNTIES UNTIL 1145 PM EDT...
At 1103 PM EDT...a strong thunderstorm was over Cloudland Canyon
State Park, or near Trenton...moving northeast at 40 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Ringgold, Trenton, Fort Oglethorpe, Rossville, Chickamauga, Lookout
Mountain, Cohutta, Rising Fawn, Lakeview, Indian Springs, Graysville,
Blue Spring, Wildwood, Fairview, Stephensville, Boynton, Chattanooga
Valley, New England, Morganville and Cloudland Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8488 3471 8555 3493 8560 3498 8548
TIME...MOT...LOC 0303Z 240DEG 37KT 3485 8545
WIND...40MPHSpecial weather statement, Mar 14, 11:12 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1112 PM EDT THU MAR 14 2019
GAZ002-004-011-150400-
Chattooga GA-Whitfield GA-Walker GA-
1112 PM EDT THU MAR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHATTOOGA...SOUTHWESTERN
WHITFIELD AND SOUTHERN WALKER COUNTIES UNTIL midnight EDT...
At 1112 PM EDT...a strong thunderstorm was over Cloudland, or 7 miles
northwest of Summerville...moving northeast at 40 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lafayette, Summerville, Trion, Menlo, Naomi, Center Post, Subligna,
Suttles Mill, Villanow, Cloudland and Berryton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3477 8516 3477 8515 3479 8511 3463 8499
3461 8503 3461 8505 3462 8506 3460 8506
3459 8508 3459 8511 3457 8511 3440 8548
3459 8553
TIME...MOT...LOC 0312Z 240DEG 36KT 3453 8547
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Mar 14, 11:42 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1142 PM EDT THU MAR 14 2019
GAZ042>044-052-053-150415-
Douglas GA-Coweta GA-Carroll GA-Heard GA-South Fulton GA-
1142 PM EDT THU MAR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...NORTHWESTERN COWETA...
SOUTHERN CARROLL...NORTHEASTERN HEARD AND SOUTHWESTERN SOUTH FULTON
COUNTIES UNTIL 1215 AM EDT...
At 1141 PM EDT...a strong thunderstorm was near Lowell, or near
Carrollton...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Douglasville, Carrollton, Villa Rica, Palmetto, Whitesburg,
Roopville, Chattahoochee Hill Country, Plant Yates, Byers Crossroads,
Hannah, Arnco-Sargent, Chapel Hill, Bill Arp, Seaton Lake, Fairplay,
Dunaway Gardens, Clem, Abilene, Winston and Cannongate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A tornado watch remains in effect. Continue to monitor NOAA Weather
Radio...weather.gov or other media outlets for further statements or
possible warnings on these storms.
LAT...LON 3369 8503 3379 8475 3349 8461 3348 8463
3338 8499 3339 8515 3353 8522
TIME...MOT...LOC 0341Z 245DEG 39KT 3349 8509
WIND...50MPHSpecial weather statement, Mar 15, 12:03 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1203 AM EDT FRI MAR 15 2019
GAZ002>005-011-012-019-150430-
Chattooga GA-Whitfield GA-Catoosa GA-Walker GA-Gordon GA-Murray GA-
Floyd GA-
1203 AM EDT FRI MAR 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA...WHITFIELD...
CATOOSA...WALKER...NORTHWESTERN GORDON...MURRAY AND NORTHEASTERN
FLOYD COUNTIES UNTIL 1230 AM EDT...
At 1203 AM EDT...a strong thunderstorm was over Mill Creek, or near
Dalton...moving northeast at 50 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Dalton, Calhoun, Lafayette, Summerville, Chatsworth, Ringgold, Trion,
Varnell, Eton, Tunnel Hill, Cohutta, Resaca, Lyerly, Menlo, Center
Post, Crandall, Subligna, Beaverdale, Villanow and Cloudland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3499 8462 3486 8462 3482 8458 3478 8464
3469 8465 3430 8546 3462 8554 3467 8549
3470 8549 3473 8546 3477 8545 3499 8499
TIME...MOT...LOC 0403Z 242DEG 43KT 3473 8507
WIND...40MPHSpecial weather statement, Mar 15, 12:12 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1212 AM EDT FRI MAR 15 2019
GAZ052-053-066-067-150500-
Coweta GA-Troup GA-Heard GA-Meriwether GA-
1212 AM EDT FRI MAR 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COWETA...TROUP...
HEARD AND NORTHWESTERN MERIWETHER COUNTIES UNTIL 100 AM EDT...
At 1212 AM EDT...a strong thunderstorm was over Stroud...moving
northeast at 50 mph.
HAZARD...40 to 50 mph wind, heavy rain, and enhanced risk of a
brief tornado.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Newnan, LaGrange, Franklin, Hogansville, Grantville, Luthersville,
Moreland, Lone Oak, East Newnan, Corinth, Southern Harbor,
Mountville, Cannonville, Louise, Rocky Point, Piedmont Heights,
Harrisonville, Hillcrest, Wares Crossroads and Glenn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3338 8499 3344 8478 3310 8458 3292 8520
3325 8526
TIME...MOT...LOC 0412Z 242DEG 43KT 3305 8538
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:02 PM EDT | Tornado Warning | FFC | Floyd, Polk | 25 min |
| Mar 14, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 33 min |
| Mar 14, 8:30 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Mar 14, 8:31 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 33 min |
| Mar 14, 8:37 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon | 38 min |
| Mar 14, 8:51 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 39 min |
| Mar 14, 9:03 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson | 42 min |
| Mar 14, 9:24 PM EDT | Special Weather Statement | FFC | Cherokee | 51 min |
| Mar 14, 9:39 PM EDT | Special Weather Statement | FFC | Dawson, Hall | 51 min |
| Mar 14, 9:56 PM EDT | Special Weather Statement | FFC | Forsyth | 49 min |
| Mar 14, 9:59 PM EDT | Special Weather Statement | FFC | Dade, Walker | 31 min |
| Mar 14, 10:37 PM EDT | Special Weather Statement | FFC | Dade | 23 min |
| Mar 14, 11:03 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 42 min |
| Mar 14, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 41 min |
| Mar 14, 11:12 PM EDT | Special Weather Statement | FFC | Chattooga | 48 min |
| Mar 14, 11:42 PM EDT | Special Weather Statement | FFC | Carroll, Douglas | 33 min |
| Mar 15, 12:03 AM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Murray, Walker, Whitfield | 27 min |
| Mar 15, 12:12 AM EDT | Special Weather Statement | FFC | Coweta, Heard, Troup | 48 min |
| Mar 15, 1:15 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Heard, Meriwether, Spalding, Troup | 30 min |
| Mar 15, 1:17 AM EDT | Special Weather Statement | FFC | Chattooga, Gordon | 28 min |
| Mar 15, 1:42 AM EDT | Special Weather Statement | FFC | Fayette, Henry, Spalding | 33 min |
| Mar 15, 1:58 AM EDT | Special Weather Statement | FFC | Floyd, Polk | 32 min |
| Mar 15, 2:22 AM EDT | Special Weather Statement | FFC | Floyd | 38 min |
| Mar 15, 2:24 AM EDT | Special Weather Statement | FFC | Rockdale, Walton | 36 min |
| Mar 15, 2:42 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 18 min |
| Mar 15, 2:57 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray | 33 min |
| Mar 15, 3:08 AM EDT | Special Weather Statement | FFC | Carroll | 52 min |
| Mar 15, 3:53 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 52 min |
| Mar 15, 4:39 AM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Mar 15, 2:41 PM EDT | Freeze Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more | 19 hr |
| Mar 15, 5:30 PM EDT | Special Weather Statement | FFC | Telfair | 30 min |
| Mar 15, 6:08 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 52 min |
| Mar 15, 7:24 PM EDT | River Flood Warning | FFC | Floyd | 39 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.